Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 9, Issue 4, Pages 715-720
http://dx.doi.org/10.1155/S0161171286000856

Characterizations of some near-continuous functions and near-open functions

Department of Mathematics, Indiana University Southeast, New Albany 47150, Indiana, USA

Received 7 April 1986

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

C. W. Baker, “Characterizations of some near-continuous functions and near-open functions,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 4, pp. 715-720, 1986. https://doi.org/10.1155/S0161171286000856.